# SDR S2YA05076A

- Difficulty date: November 13, 2005
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N357SK
- Make and model: Dorner DO328300
- Aircraft serial: 3164
- Engine: Pwa PW306B
- System (JASC): 2400 · Electrical Power System
- Part: Control Box
- Part number: 243831
- Condition: Inoperative
- Location: Lt Alternator
- Part time: 12,146 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF OF FLIGHT, THE CREW REPORTED A LT ALTERNATOR AND LT AC VOLT FAIL CAS MESSAGES.  THE CREW PERFORMED AN AIR-TURN-BACK.  MX REPLACED LT ALTERNATOR (AC GENERATOR) AND WITH NO FURTHER DISCREPANCIES RETURNED THE AC TO SERVICE.  ON THE SAME FLIGHT, SECOND ATTEMPT THE SAME PROBLEM RETURNED THE CREW PERFORMED A SECOND AIR-TURN-BACK.  MX REPLACED THE LT ALTERNATOR CONTROL BOX AND WITH NO FURTHER DISCREPANCIES RETURNED THE AC TO SERVICE.  (K)
